# SDR 2013FA0000195

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: General aviation
- Aircraft: N770H
- Make and model: Cessna 182K
- Aircraft serial: 18257818
- Aircraft time: 5,796 hours
- Engine: Cont O470U
- Engine time: 1,512 hours
- Propeller: Mcauly C2A34C204
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SPARK PLUGS FOR O/H AND REINSTALLED IN AUGUST 2012 AFTER O/H.  RAN UP ENGINE FOR OIL CHANGE, NOTICED THE ENGINE WAS MISSING ON THE RT MAG DURING MAG CHECKED.  REMOVED PLUGS TO CLEAN AND GAPPED AND FOUND NR 3 CYLINDER BOTTOM SPARK PLUG INSULATOR BROKEN.  BORESCOPED ENGINE FOR ANY DEFECTS AND NO DEFECTS NOTED AT THIS TIME.
